# SDR Z5FA2013022142501

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 5,304 hours, 3,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBING TO ALTITUDE, THE CREW HEARD A LOUD AIR LEAK COMING FROM THE MAIN CABIN DOOR. CREW FOLLOWED THE EMERGENCY CHECK LIST PROCEDURES AND DESCENDED.  CREW CHOSE TO DIVERT FOR MAINTENANCE.  MFG MX PRESSURIZED ACFT AND FOUND A LEAK NEAR THE DOOR HINGE AREA. THIS AREA WAS CLEANED AND REPAINTED TO ACHIEVE A GOOD MATING SURFACE FOR THE DOOR SEAL.  MX PRESSURIZED ACFT AGAIN AND HAD NO LEAKS.  ACFT WAS RETURNED TO SERVICE.
